Comming off meds anxiety

Im comming off mirtazipine and it worsened my anxiety. I feel like im not really here alot. I went back on paxil (3mo. So far). It helps some but until i get totally off mirtazipine, i think the paxil will have limited effect. Anyone out there stop using this medication and had withdrawal. How do u deal with derealization/depersonalization and go one with life as usual? I would appreciate any success stories from ppl who live with it and are able to keep living their lives. Need hope. Thx

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

1 Reply

oldestnewest
  • Hi Brightervee,

    I took Mitazapine at night to help with sleep and anxiety. I took two weeks off work because I was scared by doctor's advice that I was very likely to experience a discontinuation syndrome when stopping.

    I still have these notes from my discussion with my doctor.

    A taper (gradual / slow reduction) in dose is recommended to minimize discontinuation symptoms.

    Tapering - 6-8 weeks - decrease dose every 7 days

    Discontinuation symptoms - appear within 3 days starting a medication taper.

    Symptoms - mild and resolve in 1-2 weeks

    Keep a look out for these symptoms - the FINISH mnemonic

    Flu-like symptoms, Insomnia, Nausea, Imbalance, Sensory disturbances, Hyperarousal.

    Come back and see dr if I get too wobbly

    I was generally ok but there were a few times when I thought I going to call the doctor.

You may also like...